# SDR HNAA0700112

- Difficulty date: June 7, 2007
- Submitted: June 10, 2007
- Operation: Air carrier
- Aircraft: N825EX
- Make and model: Dhav DHC8102
- Aircraft serial: 388
- Aircraft time: 47,634 hours, 52,993 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 574205A
- Part serial: 533
- Condition: Malfunctioned
- Location: Mlg
- Part time: 6 hours, 5 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR FAIL TO EXTEND ON LANDING WHEN SLECTED.  FERRY AIRCRAFT TO ROA AND SWAP OUT WITH SPARE AC.  REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE, LEAK AND OPS CHECK GOOD.
